# SDR 3SVA2017061300001

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N441SK
- Make and model: Cessna 441
- Aircraft serial: 4410159
- Aircraft time: 19,262 hours, 17,624 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Lamp
- Part number: GE327
- Condition: Burned Out
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI TO TAKE-OFF, ENGINE IGNITION ON LIGHT BURNED OUT. AIRCRAFT RETURNED TO THE BLOCK, RELAMPED LIGHT AND RELEASED AIRCRAFT.
